# SDR CALA9802048

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN HORIZONTAL CHANNEL OF OUTBOARD AFT FAIRING AT RT MLG WHEEL WELL.  THE CRACKED TEE WAS REMOVED AND A NEW TEE WAS INSTALLED IAW SRM 53-53-01, FIGURE 4, 51-21-01, AND 51-31-01.
